What to Do if you Have Heart-Related Symptoms from Diet Pill Use

Heart-Related Symptoms from Diet PillWhat to Do if you Have Heart-Related Symptoms from Diet Pill Use

Over the counter diet pills can contain any of a huge spectrum of different ingredients, each with their own effects and side effects. For that reason, it’s very wise to inform yourself about the formula as a whole as well as each of the individual substances you will be taking if you start using a diet pill.

At the same time, even if you read up on every bit of research that has been performed on a diet pill or its ingredients, it doesn’t mean that you’ll be able to predict, for certain, how your body will react. For that, taking the pill with great care is the only thing you can do.

If the product you are taking contains stimulants – such as caffeine, guarana, synephrine, or any of several others – or certain other types of ingredients, you could end up experiencing symptoms relating to your heart. This can, quite understandably, be upsetting and rather disconcerting. The key is to take them seriously, but to stay calm. Some of the symptoms you may experience could be perfectly normal and harmless.

Stimulants are very common in diet pills because they boost energy levels and may even shrink the appetite and raise the body’s metabolic rate. To do this, they stimulate the central nervous system, which includes the nerves as well as the brain. The result is that the body gets fired up with energy and is ready to use its muscles. While this can be highly beneficial to your performance at the gym, it can also cause your body to respond in other ways that can feel less comfortable.

For instance, many people who use pills containing stimulants find that they experience an increased heart rate. They can either feel their heart beating quickly or can see it happening on a fitness tracker that monitors the heart rate in beats per minute. This symptom can be extremely mild or, more rarely, can be strong and uncomfortable.

Another similar symptom can be heart palpitations, where the heart rate doesn’t seem to be any faster than normal, but the diet pill user can feel their heart thumping in their chest. This can be anything from a small flutter to a flopping feeling or even a powerful pound. It can feel like it’s occurring for only one or two beats or it may last for a few minutes.

If you are unsure about your reaction to stimulants in diet pills, seek the guidance of your doctor or pharmacist before you start taking them. If you are unsure about any reaction you’re having to a diet pill and what you should do about it, seek medical assistance. If you feel faint, can’t breathe, or if your throat, mouth or tongue begin to swell, seek immediate emergency medical aid.